BibTeX record journals/appml/VagananK04

download as .bib file

@article{DBLP:journals/appml/VagananK04,
  author    = {B. Mayil Vaganan and
               M. Senthil Kumaran},
  title     = {Similarity solutions of the Burgers equation with linear damping},
  journal   = {Appl. Math. Lett.},
  volume    = {17},
  number    = {10},
  pages     = {1191--1196},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.aml.2003.06.013},
  doi       = {10.1016/j.aml.2003.06.013},
  timestamp = {Sat, 19 Oct 2019 19:07:24 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/VagananK04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics